# SDR DALA2018012200359

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 44,038 hours, 30,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED THAT THE AFT RIGHT EMERGENCY CEILING LIGHT LENS IS DAMAGED.   MAINTENANCE REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51. OPS CHECKED SATISFACTORY.
